MathSciNet Relay Station
MathSciNet bibliographic data
MR80352 14.0X
Tyrrell, J. A. Complete quadrics and collineations in $S_n$. Mathematika 3 (1956), 69–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement